# SDR CA040211010

- Difficulty date: February 9, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 21,979 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Regulator
- Condition: Inoperative
- Location: Engine
- Part time: 27,214 hours, 37,652 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW WERE ON A TRAINING FLIGHT AND WENT THROUGH A SIMULATED ENGINE FAILURE. ENGINE WOULD NOT RESTART AFTER 3 ATTEMPTS. AIRCRAFT RETURNED TO BASE. MAINTENANCE FOUND THE START PRESSURE REGULATOR TO BE AT FAULT.  PART WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE AFTER SUCCESSFUL ENGINE STARTS IAW MM.
